Amazon Basic Care Rapid Release Pain Rel...

Category: Tag:

Price: price a - (Details)


Compare to Tylenol Extra Strength Rapid Release Gels active ingredient. The active ingredient in Amazon Basic Care Rapid Release Acetaminophen 500 mg Caplets is 500 mg of acetaminophen, a pain reliever and fever reducer for adults. Fast relief for minor aches and pains due to headache, backache, the common cold, toothache, premenstrual and menstrual cramps, muscular aches, minor pain of arthritis and temporarily reduces fever. This product is aspirin, caffeine and gluten free.
Product Dimensions ‏ : ‎ 2.88 x 2.88 x 5.3 inches; 10.23 Ounces
Date First Available ‏ : ‎ July 28, 2017
Manufacturer ‏ : ‎ Perrigo Company – Basic Care
ASIN ‏ : ‎ B074F2467Z
Country of Origin ‏ : ‎ USA
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues. International Shipping: This item is not eligible for international shipping. Learn More

EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps. Also temporarily reduces fever.
ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free. This product is a gluten free pain reliever and fever reducer.
EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen. The package features a child-resistant cap.
FOR ADULTS: Amazon Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

Back to top button